Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 149, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 22, 2017, 8:28 PM EDT for Rensselaer County, Saratoga County, Washington County, New York; Bennington County, Windham County, Vermont. It was in force for 62 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2017, 8:28 PM EDT (00:28 UTC)
- Expired
- Aug 22, 2017, 9:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Rensselaer County, NY, Saratoga County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 8:53 PM EDT | TSTM WND DMG | 1 E Paper Mill Village, VT | MULTIPLE TREES DOWN. |
| Aug 22, 8:55 PM EDT | TSTM WND DMG | 1 Nw Bennington, VT | LARGE BRANCH DOWN ON PLEASANT STREET. |
| Aug 22, 8:55 PM EDT | TSTM WND DMG | 1 Nw Bennington, VT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 22, 12:23 PM EDT | Tornado Watch | SPC | 9 hr |
| Aug 22, 3:55 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 412 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1561 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 444 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 8.2
The text
As transmitted.
770
WUUS51 KALY 230028
SVRALY
NYC083-091-115-VTC003-025-230130-
/O.NEW.KALY.SV.W.0149.170823T0028Z-170823T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
828 PM EDT TUE AUG 22 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southeastern Saratoga County in east central New York...
Southern Washington County in east central New York...
Northern Rensselaer County in east central New York...
Southwestern Bennington County in southern Vermont...
Southwestern Windham County in southern Vermont...
* Until 930 PM EDT
* At 828 PM EDT, a severe thunderstorm was located near
Mechanicville, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, and power lines.
* This severe thunderstorm will be near,
Grafton around 850 PM EDT.
Hoosick Falls around 900 PM EDT.
Shaftsbury around 920 PM EDT.
Bennington around 925 PM EDT.
Other locations impacted by this severe thunderstorm include Albia,
Readsboro Falls, Johnsonville, South Shaftsbury, Hoosick, Hidden
Valley, East Kansas, Woodford State Park, East Pittstown and
Brunswick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
A tornado watch remains in effect until 900 PM EDT for east central
New York.
LAT...LON 4275 7326 4272 7327 4270 7370 4278 7368
4278 7371 4306 7366 4307 7298 4274 7292
TIME...MOT...LOC 0028Z 264DEG 21KT 4287 7361
HAIL...<.75IN
WIND...60MPH
$$
TAW1 follow-up statement
657
WWUS51 KALY 230051
SVSALY
Severe Weather Statement
National Weather Service Albany NY
851 PM EDT TUE AUG 22 2017
NYC091-230100-
/O.CAN.KALY.SV.W.0149.000000T0000Z-170823T0130Z/
Saratoga NY-
851 PM EDT TUE AUG 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SARATOGA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 900 PM EDT for east central
New York.
A severe thunderstorm watch remains in effect until midnight EDT for
western Massachusetts...east central New York...and southern Vermont.
LAT...LON 4275 7326 4272 7327 4271 7346 4277 7349
4283 7347 4305 7348 4307 7298 4274 7292
TIME...MOT...LOC 0050Z 264DEG 21KT 4288 7344
$$
NYC083-115-VTC003-025-230130-
/O.CON.KALY.SV.W.0149.000000T0000Z-170823T0130Z/
Washington NY-Rensselaer NY-Bennington VT-Windham VT-
851 PM EDT TUE AUG 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHEASTERN WASHINGTON...NORTHEASTERN RENSSELAER...SOUTHWESTERN
BENNINGTON AND SOUTHWESTERN WINDHAM COUNTIES...
At 850 PM EDT, a severe thunderstorm was located near Hoosick Falls,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, and power lines.
This severe storm will be near...
Hoosick Falls around 900 PM EDT.
Bennington and Shaftsbury around 925 PM EDT.
Other locations impacted by this severe thunderstorm include Center
White Creek, Hoosick Junction, Paper Mill Village, Sodom, Petersburg
Junction, Readsboro Falls, South Shaftsbury, Petersburg, North
Cambridge and Hoosick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 900 PM EDT for east central
New York.
LAT...LON 4275 7326 4272 7327 4271 7346 4277 7349
4283 7347 4305 7348 4307 7298 4274 7292
TIME...MOT...LOC 0050Z 264DEG 21KT 4288 7344
HAIL...<.75IN
WIND...60MPH
$$
TAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 7:51 PM EDT, 37 minutes earlier.
Area forecast discussion, Aug 22, 7:51 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Albany NY
751 PM EDT Tue Aug 22 2017
.SYNOPSIS...
Widespread thunderstorms will occur ahead of a cold front this
afternoon and evening. Some storms are expected to become severe
with damaging winds, torrential rainfall, and dangerous cloud-
to- ground lightning. The threat for showers and thunderstorms
will end tonight with the passage of the cold front. Much cooler
and drier air will move into the region tomorrow, with dry and
comfortable conditions expected for the rest of the week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Tornado Watch 461 remains in effect until 9PM for the
Adirondacks, Mohawk Valley, and Warren county...
Severe Thunderstorm Watch 463 is in effect for much of
eastern New York and all of western New England...
As of 715 PM EDT, line of strong to severe storms with a few
discrete cells ahead of it continues its eastward trek across
the forecast area this evening. Strongest storms have exited the
Adirondacks but are now entering the Greater Capital District
and Catskill region, with damaging winds being the main threat.
Over the past few hours, there have been reports of trees and
power lines down along with a funnel cloud in southern Herkimer
county. There is also a secondary line associated with the cold
front just now entering western New York. Both lines of convection
will continue across the forecast area through the remainder of
the evening.
In terms of the forecast, updated pops based on radar trends as
well as freshened up the hourly temps. Temperatures across the
Adirondacks dropped into the 60s from the earlier convection.
Prev Disc...
Impressive convective line continues its march
eastward this afternoon and it now just entering the Adirondack
region. There are strong winds associated with this line, as
well as good potential for brief spin-ups and rotation along the
line. SPC's Tornado Watch 461 remains in effect until 9PM for
the Adirondacks, Mohawk Valley and Warren county. The remainder
of our area has just been put under a Severe Thunderstorm Watch
and is in effect through midnight tonight. Latest Hi-res CAMs
have a good handle on the current convection and march the
initial line through our area by midnight tonight. A secondary
line, associated with the surface cold front, is expected to
follow behind the initial line but shouldn't have much
instability to work with. Speaking of instability, the special
18z sounding we launched shows over 3K surface-based CAPE, 45
knots of 0-6km shear, mid-level lapse rates around 6 deg/km and
PWAT of 1.7 inches. Temperatures currently are in the upper 80s
with dewpoints in the lower 70s...a very juicy atmosphere for
severe weather. Storms are capable of producing heavy rainfall
as well which could result in localized flooding, especially for
urban and poor drainage areas. Although the fast flow aloft
should keep cells moving, the expected multiple rounds of
convection could result in some training, which may allow for
excessive rainfall in some areas. WPC has much of the area in a
slight risk for excessive rainfall today, so flash flooding
cannot be ruled out today.
Any remaining showers and convection should begin to wane after
midnight tonight with the passage of the cold front but
temperatures will remain fairly mild, in the upper 50s
(Adirondacks) to the upper 60s (Mid- Hudson Valley).
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Behind the front, cooler and less humid air will work into the
region. Mainly dry weather is expected through Wednesday,
although cannot totally rule out a lingering rain shower across
the Adirondacks or Mohawk Valley for later Wednesday into
Wednesday night, as the passing upper level trough picks up
some moisture off Lake Ontario and allows for a lake-enhanced
shower or two. Highs on Wednesday will reach the mid 70s to low
80s. Overnight lows will mainly be in the 50s, with some 40s
across the higher elevations. Sky cover will generally be partly
cloudy.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Extended period of fair weather with slightly below normal
temperatures.
Canadian high pressure at the surface will build in and shift
southward as it expands across the Great Lakes region and the
Northeast over the weekend into early next week. An upper level
trough will remain over region.
Short waves are expected to rotate through the trough on Thursday
and Friday. Some afternoon showers possible each day from sun's
heating and cold air/troughiness aloft, mainly over higher terrain.
Looking at temperatures around 5 degrees below normal with highs
generally in the mid 60s to upper 70s and lows in mid 40s to mid
50s. Cooler readings are expected across the higher terrain of the
western Adirondacks, eastern Catskills and southern Green Mountains
of Vermont.
In addition to the cooler temperatures, we will have low humidity
levels with dew points in the 40s and lower/mid 50s.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Line of showers and some strong thunderstorms currently extends from
the Lake George area to KGFL southwest to the Catskills. We expect
this line to continue to move southeast this evening and bring
thunderstorms to all the TAF sites between 23/00Z and 23/05Z.
Some fog may develop after midnight with the moist ground and
rain cooled atmosphere. At this time, expecting only MVFR fog
as winds and drying behind the cold front should be strong
enough to keep dense fog from forming.
Frontal passage is expected between 06Z and 12Z Wednesday with
the winds shifting from southwest to the northwest behind the
front. Winds Wednesday will be mainly from the northwest at 5 to
15 kts.
Outlook...
Wednesday-Saturday: No Operational Impact. NO SIG WX.
&&
.FIRE WEATHER...
Most areas should see a wetting rainfall this afternoon and
evening due to the passage of a pre-frontal trough and surface
cold frontal boundary. Southerly winds will be 15 to 20 mph
today with gusts up to 30 mph, and will switch to the west by
tonight at 5 to 15 mph.
Behind the front, cooler and less humid conditions will be in
place for the rest of the week. RH values look to fall to 45 to
55 percent on Wednesday afternoon with westerly winds of 10 to
20 mph.
&&
.HYDROLOGY...
A line of strong to severe thunderstorms will cross through the
area this afternoon and evening. Any thunderstorm will be
capable of producing locally heavy downpours and could lead to
isolated flash flooding. The locally heavy rainfall may also
result in minor flooding of urban, poor drainage and low lying
areas. Behind this frontal system, mainly dry weather is
expected for the rest of the week.
Basin average rainfall on Tuesday will generally be around a
half of an inch to an inch, although point totals may be
higher. This rainfall will only allow for minor rises on rivers
and streams. River and stream levels should quickly recede by
Wednesday and then remain steady for the rest of the week.
For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.
&&
.EQUIPMENT...
The KENX radar will likely be down through at least Friday,
September 1st for the bull gear replacement. We are waiting for
a ROC maintenance team and parts to arrive to assist local
technicians with the repairs.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until midnight EDT tonight for
CTZ001-013.
NY...Severe Thunderstorm Watch until midnight EDT tonight for
NYZ047-051>054-058>061-063>066.
Tornado Watch until 9 PM EDT this evening for NYZ032-033-
038>043-048>050-082>084.
MA...Severe Thunderstorm Watch until midnight EDT tonight for
MAZ001-025.
VT...Severe Thunderstorm Watch until midnight EDT tonight for
VTZ013>015.
&&
SYNOPSIS...SND/JVM
NEAR TERM...JVM
SHORT TERM...Frugis/JVM
LONG TERM...SND
AVIATION...SND
FIRE WEATHER...JVM
HYDROLOGY...JVM
EQUIPMENT...Hazardous weather outlook, Aug 22, 5:31 PM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 531 PM EDT Tue Aug 22 2017 NYZ032-033-038>043-048>050-082>084-230415- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Western Schenectady-Eastern Schenectady-Southern Saratoga- Northern Fulton-Southeast Warren-Southern Washington- 531 PM EDT Tue Aug 22 2017 ...TORNADO WATCH 461 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central New York and eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. There is an enhanced risk for severe thunderstorms today, primarily during the late afternoon through the late evening hours. In addition, thunderstorms will produce heavy downpours, which may result in isolated flash flooding and minor flooding of urban, poor drainage and low lying areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for all of eastern New York and western New England. Spotters are encouraged to send reports of thunderstorm damage, large hail and flooding to the National Weather Service in Albany, NY. CTZ001-013-MAZ001-025-NYZ047-051>054-058>061-063>066-VTZ013>015- 230415- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Schoharie-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Bennington-Western Windham- Eastern Windham- 531 PM EDT Tue Aug 22 2017 ...SEVERE THUNDERSTORM WATCH 463 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York and southern Vermont. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is a slight risk for severe thunderstorms today, primarily during the late afternoon through the late evening hours. In addition, thunderstorms will produce heavy downpours, which may result in isolated flash flooding and minor flooding of urban, poor drainage and low lying areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for all of eastern New York and western New England. Spotters are encouraged to send reports of thunderstorm damage, large hail and flooding to the National Weather Service in Albany, NY.
In the hours before
Special weather statement, Aug 22, 7:03 PM EDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Albany NY 703 PM EDT TUE AUG 22 2017 NYZ041-050-084-230000- Southern Washington-Southern Saratoga-Northern Saratoga- 703 PM EDT TUE AUG 22 2017 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SARATOGA AND SOUTHWESTERN WASHINGTON COUNTIES... At 703 PM EDT, a strong thunderstorm was located over Rock City Falls, or 7 miles west of Saratoga Springs, moving east at 35 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. This storm will be near... Saratoga Springs around 715 PM EDT. Greenwich around 740 PM EDT. Other locations impacted by this storm include Parkis Mills, Deans Corners, Center Falls, Grangerville, Kings Station, West Milton, Northumberland, Wayville, Greenfield Center and Wiley Corners. THIS INCLUDES THE FOLLOWING HIGHWAYS... Interstate 90 near exit 10-9. Interstate 87 near exit 13, near exit 12-13, near exit 13, and between exits 14 and 16. LAT...LON 4296 7401 4319 7404 4324 7344 4298 7339 TIME...MOT...LOC 2303Z 262DEG 32KT 4306 7393 NAS
Special weather statement, Aug 22, 7:04 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Albany NY
704 PM EDT TUE AUG 22 2017
NYZ043-084-222345-
Northern Washington-Southern Washington-
704 PM EDT TUE AUG 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON
COUNTY...
At 704 PM EDT, a strong thunderstorm was located over Comstock, or 8
miles south of Whitehall, moving east at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Granville around 715 PM EDT.
Poultney around 720 PM EDT.
Other locations impacted by this storm include Lock Twelve Marina,
South Bay, Middle Granville, Low Hampton, East Hartford, North
Granville, South Bay Village, Snody Dock, Hampton and Fort Ann.
LAT...LON 4361 7329 4358 7330 4358 7329 4356 7326
4353 7324 4335 7325 4332 7347 4360 7354
4362 7342 4359 7343 4357 7339 4358 7338
4359 7339 4362 7337 4363 7330
TIME...MOT...LOC 2304Z 255DEG 32KT 4344 7339
NASSpecial weather statement, Aug 22, 7:39 PM EDT, 49 minutes before
Special Weather Statement National Weather Service Albany NY 739 PM EDT TUE AUG 22 2017 NYZ060-061-063>066-230030- Eastern Dutchess-Western Ulster-Eastern Columbia-Western Columbia-Western Dutchess-Eastern Ulster- 739 PM EDT TUE AUG 22 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ULSTER...NORTHERN DUTCHESS AND SOUTHWESTERN COLUMBIA COUNTIES... At 738 PM EDT, a strong thunderstorm was located over Olivebridge, or 11 miles west of Kingston, moving east at 45 mph. Winds of 40 to 50 mph and pea size hail are possible with this storm. This storm will be near... West Hurley, Tillson and High Falls around 745 PM EDT. Hurley around 750 PM EDT. Kingston, Port Ewen and Lake Katrine around 755 PM EDT. Rhinebeck, Red Hook and Staatsburg around 800 PM EDT. Stanfordville around 810 PM EDT. Pine Plains and Ancram around 815 PM EDT. Amenia around 820 PM EDT. Other locations impacted by this storm include Rolling Meadows, Ancramdale, Norrie Heights, Kerleys Corners, Maple Hill, Glenford, Atwood, Shultis Corners, Sweet Meadows and Pacama. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4183 7433 4201 7437 4214 7354 4184 7352 TIME...MOT...LOC 2338Z 264DEG 41KT 4193 7421 TAW
Special weather statement, Aug 22, 8:02 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Albany NY
802 PM EDT TUE AUG 22 2017
NYZ041-048>054-084-230100-
Eastern Albany-Western Rensselaer-Eastern Schenectady-Eastern
Rensselaer-Western Schenectady-Southern Washington-Southern
Saratoga-Northern Saratoga-Western Albany-
802 PM EDT TUE AUG 22 2017
...A STRONG THUNDERSTORM WILL AFFECT EASTERN SCHENECTADY...
NORTHEASTERN ALBANY...SOUTHERN SARATOGA...SOUTHERN WASHINGTON AND
NORTHERN RENSSELAER COUNTIES...
At 802 PM EDT, a strong thunderstorm was located over Scotia, moving
east at 25 mph.
Winds in excess of 40 to 50 mph are possible with this storm.
This storm will be near...
Scotia around 805 PM EDT.
Schenectady and Rotterdam around 810 PM EDT.
Albany, Niskayuna, Alplaus, East Glenville and Burnt Hills around
815 PM EDT.
Colonie around 820 PM EDT.
Clifton Park and Country Knolls around 825 PM EDT.
Latham around 830 PM EDT.
Cohoes and Watervliet around 835 PM EDT.
Troy, Mechanicville, Green Island and Waterford around 840 PM EDT.
Other locations impacted by this storm include Shakers, Glenridge,
Johnsonville, Harding Crossing, Willow Glen, Garrison Manor,
Princetown, Woodruff Heights, Elnora and Grays Corners.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 890 near exit 7.
Interstate 87 between exits 6 and 8-8A, near exit 4, near exit 9-10,
near exit 8A , and between exits 8-9 and 9.
Interstate 787 exit 9W and near exit 8-7.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4271 7328 4270 7406 4297 7408 4301 7328
4283 7328 4279 7329 4277 7328
TIME...MOT...LOC 0002Z 264DEG 22KT 4281 7399
TAWLocal storm report, Aug 22, 8:04 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
804 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG BLACK CREEK RESERVOIR 43.26N 74.92W
08/22/2017 HERKIMER NY 911 CALL CENTER
SEVERAL TREES DOWN ON WIRES ON BULL HILL ROAD.
&&
EVENT NUMBER ALY1704080
CSLocal storm report, Aug 22, 8:09 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
809 PM EDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG LITTLE FALLS 43.04N 74.86W
08/22/2017 HERKIMER NY 911 CALL CENTER
TREES LEANING ON WIRES.
&&
EVENT NUMBER ALY1704081
CSThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 8:02 PM EDT | Special Weather Statement | ALY | Rensselaer, Schenectady | 58 min |
| Aug 22, 8:16 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Ulster | 44 min |
| Aug 22, 9:23 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 55 min |
| Aug 22, 9:33 PM EDT | Special Weather Statement | ALY | Columbia | 42 min |
| Aug 22, 9:38 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 67 min |
| Aug 22, 10:20 PM EDT | Special Weather Statement | ALY | Dutchess | 55 min |
| Aug 22, 11:00 PM EDT | Areal Flood Advisory | ALY | Dutchess | 3 hr |
| Aug 22, 11:07 PM EDT | Areal Flood Advisory | ALY | Columbia, Rensselaer | 113 min |
| Aug 22, 9:00 PM EDT | Special Weather Statement | ALY | Bennington | 60 min |
| Aug 22, 9:20 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 55 min |
Nearby
Severe Thunderstorm Warnings in New York, 2017Severe Thunderstorm Warnings in Vermont, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.